For Better Performance Please Use Chrome or Firefox Web Browser

1 - M. Behboodi (with H. Koohy), On minimal prime submodules, Far East J. Math. Sci. 6 (2002), 83-90.

 

It is shown that if every prime ideal minimal over an ideal I is finitely generated, then there are only finitely many prime left ideals minimal over I. This immedeately generalizes Cohen’s theorem. We also extend the former result to multiplication modules over commutative
rings.

July, 2002

 

Journal Papers
Month/Season: 
July
Year: 
2002